MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation result is as follows: one device was received and evaluated for the complaint regarding the needle button released event.Device #049756-a was inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint could not be confirmed for this device.
 
Event or Problem Description
The patient reported that the needle button has released on it's own on three v-go 40 devices with the most recent one happening this morning.Patient was not able to advise what dates the other 2 devices.The one v-go 40 device in question is available for collection.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key12177693
Report Number1226572-2021-00268
Device Sequence Number11146322
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)230919(10)FG420227
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2023
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG420060C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR